# SDR UIEA2018022700289

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 96,106 hours, 18,505 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ROW 30 EXTREME HEAT AT SIDEWALL. PRIOR TO EACH FLIGHT, REVIEW CMC FOR ADDITIONAL FAULTS RELATED TO ZONE TEMP.
